Facebook Pixel

Postinor 2 phil late

By May 13, 2017 - 4:23am
Rate This

I have took da first postnor phill at correct time . But i should take 2nd one after 12 hr later
I fall asleep and fogot to take phill at da time. im 19 hours late from da first one.dat means am 7 hours late than usual time
But i took da phill.
Any risk of getting pregnant
Help me.

Add a Comment2 Comments


Hi, Zindi.

Thank you for reaching out to us.

As long as you took the 2nd pill it should be ok. Emergency contraceptives are up to 95% effective when taken as prescribed within the first 24 hours, so the risk is very small. Side effects can include stomach aches, headaches, nausea and a general feeling of being unwell. Symptoms usually start 2-7 days after taking the medication and may or may not include bleeding or spotting. Not all women get symptoms. If you don’t get your next period within a week or so of its expected date, a pregnancy test is recommended. It can cause your period to be early or late, have a lighter or a heavier flow.


May 13, 2017 - 6:23am
(reply to Helena)

Thank you soo much really apriciate
I like this site

May 13, 2017 - 8:33pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!